Alert archive / Arkansas / Tornado Warnings in 2007

Tornado Warning 15, NWS Memphis, TN

October 18, 2007Crittenden County, Arkansas

NWS Memphis, TN issued this tornado warning at Oct 18, 2007, 3:06 AM CDT for Crittenden County, Arkansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 3:06 AM CDT (08:06 UTC)
Expired
Oct 18, 2007, 4:00 AM CDT
In force
54 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

County Crittenden County, AR

The radar

The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 1:31 AM CDTTornado WatchSPC4 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.1 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 180806
TORMEG
ARC035-180900-
/O.NEW.KMEG.TO.W.0015.071018T0806Z-071018T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
306 AM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...

* UNTIL 400 AM CDT

* AT 306 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO 6 MILES WEST OF JENNETTE...
  OR ABOUT 6 MILES SOUTHEAST OF PARKIN...MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JENNETTE...EARLE...CRAWFORDSVILLE...JERICHO...TURRELL AND GILMORE.

.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3542 9017 3538 9017 3539 9013 3528 9018
      3519 9028 3515 9049 3518 9049 3521 9052
      3544 9045 3544 9021
TIME...MOT...LOC 0806Z 227DEG 30KT 3521 9049

$$
3 follow-up statements
000 
WWUS54 KMEG 180819
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 AM CDT THU OCT 18 2007

ARC035-180900-
/O.CON.KMEG.TO.W.0015.000000T0000Z-071018T0900Z/
CRITTENDEN AR-
319 AM CDT THU OCT 18 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHERN
CRITTENDEN COUNTY...

AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CRAWFORDSVILLE...
OR ABOUT NEAR EARLE...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JERICHO...TURRELL AND GILMORE.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3537 9016 3529 9020 3520 9030 3519 9041
      3521 9045 3527 9047 3544 9040 3543 9019
TIME...MOT...LOC 0819Z 230DEG 36KT 3528 9037

$$
000 
WWUS54 KMEG 180830
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
330 AM CDT THU OCT 18 2007

ARC035-180900-
/O.CON.KMEG.TO.W.0015.000000T0000Z-071018T0900Z/
CRITTENDEN AR-
330 AM CDT THU OCT 18 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTH
CENTRAL CRITTENDEN COUNTY...

AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TURRELL...MOVING
NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TURRELL
AND GILMORE.

.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3538 9016 3531 9022 3528 9027 3529 9032
      3533 9035 3536 9038 3541 9034 3544 9031
      3544 9019
TIME...MOT...LOC 0830Z 230DEG 36KT 3535 9027

$$
000 
WWUS54 KMEG 180851
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
351 AM CDT THU OCT 18 2007

ARC035-180901-
/O.EXP.KMEG.TO.W.0015.000000T0000Z-071018T0900Z/
CRITTENDEN AR-
351 AM CDT THU OCT 18 2007

...THE TORNADO WARNING FOR NORTH CENTRAL CRITTENDEN COUNTY WILL
EXPIRE AT 400 AM CDT...

AT 351 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3538 9016 3531 9022 3528 9027 3529 9032
      3533 9035 3536 9038 3541 9034 3544 9031
      3544 9019
TIME...MOT...LOC 0851Z 230DEG 36KT 3548 9007

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Oct 17, 8:58 PM CDT, 6 hours 8 minutes earlier.

Area forecast discussion, Oct 17, 8:58 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
858 PM CDT WED OCT 17 2007

.DISCUSSION...

A LARGE AREA OF RAIN WAS MAKING ITS WAY ACROSS THE FORECAST AREA
TONIGHT. STRONGEST STORMS WERE LOCATED IN WESTERN AND SOUTHWESTERN
PORTIONS OF THE FORECAST AREA. THE NEGATIVELY TILTED UPPER LEVEL
TROUGH WILL ROTATE ACROSS THE FORECAST AREA BY 4 AM. ADDITIONAL
THUNDERSTORMS WERE DEVELOPING OVER NORTHWESTERN AR AND EVEN MORE
FARTHER WEST IN EASTERN OK. THE STORMS OUT WEST MAY AFFECT OUR
AREA THURSDAY.

THE CURRENT BATCH OF RAIN WILL PRODUCE LOCALLY HEAVY RAIN AND A FEW
SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH AT LEAST
MIDNIGHT. ALSO LOOK FOR WIND GUSTS ASSOCIATED WITH THE
THUNDERSTORMS TO BE NEAR 40 MPH.

AT THIS TIME...NO CHANGES ARE NEEDED TO THE CURRENT FORECAST.

&&

.PREV DISCUSSION... /ISSUED 302 PM CDT WED OCT 17 2007/

DISCUSSION...

DEALING WITH POSSIBLE SEVERE WEATHER TONIGHT THROUGH THURSDAY
NIGHT IS THE MAIN FORECAST CHALLENGE.

LATEST MODELS WERE IN GOOD AGREEMENT THROUGH SUNDAY...THEN
DIVERGED SIGNIFICANTLY. USED A BLEND OF THEM.

DID NOT MAKE SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST.

AT 3 PM CDT ACROSS THE MIDSOUTH...SCATTERED TO NUMEROUS SHOWERS
AND A FEW THUNDERSTORMS STRETCHED FROM WALNUT RIDGE AR TO MEMPHIS
TO COFFEEVILLE MS. TEMPERATURES RANGED FROM THE LOWER 70S WHERE
RAIN WAS FALLING IN EAST AR TO THE MID 80S OVER NE MS WHERE MORE
SUN WAS PEEKING THROUGH THE CLOUDS. MOISTURE WAS INCREASING WITH
DEWPOINTS IN THE 65 TO 70 DEGREE RANGE.

A COLD FRONT WITH NUMEROUS STRONG/SEVERE THUNDERSTORMS ALONG IT
WAS ACROSS KS AND OK. AN UPPER LOW WAS OVER EAST KS. ANOTHER LOW
PRESSURE DISTURBANCE WAS OVER LOUISIANA.

REST OF THIS AFTERNOON INTO TONIGHT...BELIEVE THE POTENTIAL FOR
WIDESPREAD SEVERE STORMS WILL BE LOW ACROSS THE MIDSOUTH WITH THE
LACK OF INSTABILITY. THE BEST INSTABILITY IS EXPECTED TO REMAIN
WEST OF THE AREA.

REGARDLESS...CANNOT RULE OUT A STRAY STRONG/SEVERE STORM TONIGHT
WITH GUSTY WINDS UP TO 60 MPH WITH STRONG DYNAMICS AND AN
IMPRESSIVE LOW LEVEL JET MOVING OVERHEAD...PARTICULARLY WEST OF
THE MS RIVER. HOWEVER...A NEARLY SATURATED ATMOSPHERE AND LACK
OF SIGNIFICANT INSTABILITY WITH FORECAST LIFTED INDICES BELOW -3
AND SURFACE BASED CAPES NO MORE THAN 800 J/KG SHOULD LIMIT
WIDESPREAD POTENTIAL.

WILL KEEP VERY HIGH RAIN CHANCES TONIGHT WITH EXCELLENT MOISTURE
CONVERGENCE OVER THE AREA WITH PRECIPITABLE WATER VALUES AROUND
2 INCHES. HEAVY DOWNPOURS SHOULD BRING A GOOD 1 TO 3 INCHES TO THE
ENTIRE MIDSOUTH...BUT NO MAJOR FLOODING CONCERNS ARE ANTICIPATED.

THURSDAY INTO THURSDAY NIGHT...THINK THERE IS A HIGHER CHANCE OF
SEVERE THUNDERSTORMS FOR AREAS ALONG AND EAST OF THE MS RIVER
BETWEEN 2 PM AND 2 AM CDT ALONG THE COLD FRONT/SURFACE TROUGH.
THE MAIN THREATS APPEAR TO BE HAIL UP TO THE SIZE OF QUARTERS
AND DAMAGING WINDS UP TO 60 MPH...THOUGH A FEW TORNADOES MAY
BE POSSIBLE.

THURSDAY WILL BEGIN MOSTLY CLOUDY OVER THE MIDSOUTH...THEN CLOUDS
SHOULD CLEAR WEST TO EAST AS DRIER AIR MIXES IN. THIS DRIER AIR
SHOULD ALLOW FOR SOME SUN AND DESTABILIZATION DURING THE
AFTERNOON HOURS. TEMPERATURES COULD SKY ROCKET UPWARDS...SO WILL
GO ABOVE THE WARMEST MODEL GUIDANCE...IN THE MID 80S. MAY BE CLOSE
TO RECORDS OF 89/90 DEGREES AT MEM...JBR...MKL...AND TUP.

THINK SUSTAINED WINDS NEAR 25 MPH ARE POSSIBLE WEST OF THE MS
RIVER DURING THE AFTERNOON HOURS WITH EXCELLENT MIXING TO 750 MB...
SO A WIND ADVISORY MAY BE NEEDED. WILL LET MIDNIGHT SHIFT DECIDE
ON THIS ISSUE.

GETTING BACK TO THE SEVERE POTENTIAL THURSDAY AFTERNOON AND
NIGHT ACROSS WEST TN AND NORTH MS...LATEST MODELS HINT THAT
SCATTERED SHOWERS AND STORMS WILL DEVELOP ALONG THE COLD
FRONT/SURFACE TROUGH. VERY STRONG WINDS ALOFT...60 KTS+ AT
500 MB...AND 0-3 KM HELICITY ABOVE 250 M2/S2 WILL SUPPORT
ROTATING SUPERCELLS. GOOD INSTABILITY WITH LIFTED INDICES -3
TO -6 AND SURFACE BASED CAPES ALSO SUPPORT SEVERE STORMS.

FRIDAY THROUGH SUNDAY...DRY CONDITIONS WITH ABOVE NORMAL
TEMPERATURES ARE FORECAST AS THERE IS NO SIGNIFICANT COLD AIR
BEHIND THE COLD FRONT. HIGHS IN THE 70S ON FRIDAY WILL RISE TO
THE 80S ON SUNDAY. LOWS WILL MAINLY BE IN THE 50S.

MONDAY THROUGH NEXT WEDNESDAY...APPEARS ANOTHER LOW PRESSURE
SYSTEM WILL APPROACH AND BRING THE NEXT CHANCE FOR RAIN.
CONFIDENCE WITH THIS SYSTEM REMAINS LOW...SO DID NOT CHANGE THE
PREVIOUS FORECAST MUCH FOR NOW. THIS SYSTEM COULD BE A DECENT
RAIN PRODUCER.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  71  87  60  77 / 100  20  20  10
MKL  70  85  56  74 / 100  30  30  10
JBR  69  86  55  73 / 100  10  10   0
TUP  70  86  60  76 / 100  30  40  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Oct 17, 5:25 PM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
525 PM CDT WED OCT 17 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-190030-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
525 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ROUGHLY ALONG AND WEST
OF THE MISSISSIPPI RIVER.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER
OF THE MID SOUTH. A FEW STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE ACROSS THE ENTIRE MIDSOUTH TONIGHT. THE MAIN HAZARDS ARE
DAMAGING WINDS UP TO 60 MPH. AN ISOLATED TORNADO IS POSSIBLE AS
WELL.

WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED.

HEAVY RAINFALL OF 1 TO 3 INCHES CAN ALSO BE EXPECTED THIS TONIGHT
ACROSS THE ENTIRE MIDSOUTH. THIS MAY CAUSE LOCALIZED MINOR FLOODING
IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN 2 PM THURSDAY AND
2 AM CDT FRIDAY ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI.
HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WINDS UP TO 60 MPH
ARE THE MAIN HAZARDS...THOUGH A FEW TORNADOES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY ACROSS THE ENTIRE MIDSOUTH
TONIGHT. ACTIVATION MAY BE NEEDED AGAIN THURSDAY AFTERNOON AND
EVENING ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI.

In the hours before

Local storm report, Oct 18, 12:37 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     FLASH FLOOD      JACKSON                 35.63N 88.83W
10/18/2007                   MADISON            TN   EMERGENCY MNGR

            UP TO 2 FEET OF WATER AT INTERSECTION OF HENDERSON AND
            RIDGECREST ROADS ESTMTD 2.25 INCHES OF RAIN IN 45
            MINUTES. OTHER STREETS FLOODED NEARBY.

1220 AM     FLASH FLOOD      JACKSON                 35.63N 88.83W
10/18/2007                   MADISON            TN   TRAINED SPOTTER

            2.09 INCHES OF RAINFALL IN PAST 55 MINUTES

&&

MRM
Special weather statement, Oct 18, 12:49 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 AM CDT THU OCT 18 2007

ARZ008-017-180630-
RANDOLPH AR-LAWRENCE AR-
1249 AM CDT THU OCT 18 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 15 MILES WEST OF RAVENDEN TO 8 MILES SOUTHWEST OF
STRAWBERRY AT 1249 AM CDT...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS.

PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING THE CITIES OF
BLACK ROCK...HOXIE...POCAHONTAS AND WALNUT RIDGE...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL
130 AM CDT.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Oct 18, 1:02 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
102 AM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     FLASH FLOOD      JACKSON                 35.63N 88.83W
10/18/2007                   MADISON            TN   EMERGENCY MNGR

            UP TO 2 FEET OF WATER AT INTERSECTION OF HENDERSON AND
            RIDGECREST ROADS ESTMTD 2.25 INCHES OF RAIN IN 45
            MINUTES. OTHER STREETS FLOODED NEARBY.

1220 AM     HEAVY RAIN       JACKSON                 35.63N 88.83W
10/18/2007  E0.00 INCH       MADISON            TN   TRAINED SPOTTER

            2.09 INCHES OF RAINFALL IN PAST 55 MINUTES

1250 AM     FLASH FLOOD      JACKSON                 35.63N 88.83W
10/18/2007                   MADISON            TN   TRAINED SPOTTER

            ASHCROFT ROAD FLOODED AND HEAVY RAIN FALLING

&&

MRM
Special weather statement, Oct 18, 1:46 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 AM CDT THU OCT 18 2007

ARZ009-018-MOZ113-180730-
CLAY AR-GREENE AR-DUNKLIN MO-
146 AM CDT THU OCT 18 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 4 MILES NORTHEAST OF CORNING TO BEECH GROVE AT 146 AM
CDT...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CLAY...DUNKLIN AND GREENE COUNTIES...INCLUDING THE CITIES
OF CAMPBELL...CORNING...MALDEN...MARMADUKE...PIGGOTT AND RECTOR...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS
IN EFFECT UNTIL 230 AM CDT.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Oct 18, 1:49 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
149 AM CDT THU OCT 18 2007

ARZ027-035-036-048-180745-
CROSS AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR-
149 AM CDT THU OCT 18 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  POINSETT COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 4 MILES EAST OF HICKORY RIDGE TO 21 MILES SOUTHWEST OF
PALESTINE AT 149 AM CDT...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...CROSS...POINSETT AND ST. FRANCIS COUNTIES...
INCLUDING THE CITIES OF EARLE...FORREST CITY...HARRISBURG...HUGHES...
LEPANTO...MADISON...MARKED TREE...PALESTINE...PARKIN...TRUMANN...
TYRONZA AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 245 AM CDT.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Oct 18, 2:57 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
257 AM CDT THU OCT 18 2007

ARZ028-035-036-180845-
CROSS AR-MISSISSIPPI AR-CRITTENDEN AR-
257 AM CDT THU OCT 18 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER
EARLE AT 257 AM CDT...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...CROSS AND MISSISSIPPI COUNTIES...INCLUDING THE
CITIES OF EARLE...KEISER...PARKIN...TURRELL AND WILSON...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 345 AM CDT.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 8:31 PM CDTSevere Thunderstorm WarningMEGLee, St. Francis29 min
Oct 18, 1:12 AM CDTSevere Thunderstorm WarningMEGClay, Lawrence, Randolph33 min
Oct 18, 3:50 AM CDTTornado WarningMEGMississippi39 min
Oct 18, 11:15 AM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more7 hr
Oct 18, 5:59 PM CDTSevere Thunderstorm WarningMEGClay31 min
Oct 18, 6:37 PM CDTSevere Thunderstorm WarningMEGMississippi38 min

Nearby

Tornado Warnings in Arkansas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.